About 7 months ago I experienced significant pigment loss on the bottom of my penis and front of the testicles. There are also a few spots around the base of the penis. I had been using Aldera for a genital wart condition for a few months. Can you shed some light on why this happened and if there is anything that can be done about it? It is very noticeable and embarrassing.
Previous inflammation or infections on the area may cause postinflammatory hypopigmentation. Also, applying abrasive medications may also lead to discolorations. Other differentials are vitiligo and a fungal infection. These conditions have to be ruled out as they also present with white skin patches. I suggest that you have this assessed by your dermatologist early on.Vitiligo are stark white well delineated patches of skin that may also affect the genitalia. At this point, we can not be very sure if the medication contributed to this skin condition. Vitiligo may readily be differentiated from fungal infections during a thorough physical examination.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.